masturbation while on medication
Aug 9, 2005
I was diagnose with STD recently and was on an oral medication (Doxycycline).I would like to ask if during my course of medication, can I masturbate and cum. will doing this affect the medication that I take (making the medication less effective in treating my disease?) Or will there be any side effects if I do so? THANK YOU VERY MUCH FOR HELPINH ME CLEAR MY DOUBTS.
Response from Dr. Frascino
Can you whack off while on doxycycline? Sure.
Will choking the chicken affect the medication? Nope.
Will there be side effects from burping the nephew? Yes, sticky fingers, cum stains and yelling "oh my God, oh my God, OH MY GODDDDDD!!!" so loud that your Mom hears you!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Eye Floaters Sign Of HIV Infection
- Is Flu Symptoms A Symptom Of Acute HIV Infection?
- Is Hair Loss An Acute Symptom Of AIDS?
- Chances Of Getting HIV From Sex With A Prostitute
- Should I Get Tested After Sex With A Prostitute?
- Testicular Pain After Receptive Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.